首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Asymptotic methods for solving problems of diffraction by non-periodic structures
  • 本地全文:下载
  • 作者:S.I. Kharitonov ; L.L. Doskolovich ; N.L. Kazanskiy
  • 期刊名称:Computer Optics / Компьютерная оптика
  • 印刷版ISSN:0134-2452
  • 电子版ISSN:2412-6179
  • 出版年度:2017
  • 卷号:41
  • 期号:2
  • 页码:160-168
  • 语种:Russian
  • 出版社:Samarskii Natsional'nyi Issledovatel'skii Universitet imeni Akademika S.P. Koroleva,Samara National Research University
  • 摘要:An asymptotic method for calculating the complex amplitude of a light field in the case of diffraction by non-periodic band gap structures. The novelty of the approach consists in the expansion of the solution of the integral equation into a basis that describes the propagation of light through a DOE within the geometrical optics approximation and changes into a basis of plane waves used in the calculation of diffraction gratings. We present the results of focusing into a point by a gradient-index diffractive optical element with a band-gap structure. Simulation results confirm the efficiency of the proposed method.
国家哲学社会科学文献中心版权所有